# SDR SIMA20230115003

- Difficulty date: January 15, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 17031286051
- Condition: Cracked
- Location: Lh Wing Rib 36
- Component: Rib
- Component part number: 17031286051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE HAS A CRACKED RIB #36, LOCATED BETWEEN SLAT #4 TRACKS. (MAJOR REPAIR)-C/A-ACCOMPLISHED REPAIR OF LH WING FIXED LEADING EDGE RIB 36 IAW ETD# ETD2023-170-001856 REV. B AND ERS-EJ-57MR-1489
